# SDR SROM020201300020

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 85328210121
- Condition: Corroded
- Location: Frames 10.5-39
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE KF AERO WO. 1000072826.  FLOOR RAIL AT STA. X-39.00 TO 10.5 STR. 23 RBL 8 CORRODED BEYOND LIMITS.  FLOOR RAIL WAS REPLACED WITH NEW PURCHASED PART IAW Q400 SRM 53-20-49 REV. 19.  FLOOR RAIL P/N 85328210-121.
